Wallace, Stein W and Wets, Roger J-B (1993) The facets of the polyhedral set determined by the Gale-Hoffman inequalities. Mathematical Programming, 62 (1-3). pp. 215-222. ISSN 0025-5610Full text not available from this repository.
The Gale—Hoffman inequalities characterize feasible external flow in a (capacitated) network. Among these inequalities, those that are redundant can be identified through a simple arc-connectedness criterion.
|Journal or Publication Title:||Mathematical Programming|
|Departments:||Lancaster University Management School > Management Science|
|Deposited On:||11 Jul 2011 19:31|
|Last Modified:||11 Aug 2016 01:12|
Actions (login required)